Integral brown-gitler spectra

Fred R. Cohen, Donald M. Davis, Paul G. Goerss, Mark E. Mahowald

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

A Thorn spectrum model for integral Brown-Gitler spectra is established and shown to have a multiplicative property. This clarifies certain aspects of an earlier application to splitting b0 ∧ b0.

Original languageEnglish (US)
Pages (from-to)1299-1304
Number of pages6
JournalProceedings of the American Mathematical Society
Volume103
Issue number4
DOIs
StatePublished - Aug 1988

Keywords

  • Brown-Gitler spectra
  • Loop spaces
  • Thom spectra

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Integral brown-gitler spectra'. Together they form a unique fingerprint.

Cite this